# SDR DALA1306466705

- Difficulty date: March 3, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 44,411 hours, 16,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV AFT, RIGHT LAV M EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE FOUND FWD EMERGENCY LIGHT ON RT AFT LAV WALL WITH WIRES CORRODED INTO.  INSTALLED EMERGENCY LGT ASSY ON AFT RT LAV FWD POSITION REF WDM 33-51.  OPS CK NORMAL.  OK FOR SVC.
